default-icon
Medicine side effect
I have been diagnosed with vitamin d, c, calcium and iron deficiencies. For iron my doctor prescribed orofer xt tablets daily. First day after having that, I started feeling nauseas and had vomiting. Second day also, I felt slight uneasiness and weakness for 2-3 hours after taking the medicine. Is it something to worry about? Should I stop taking that medicine and consult my doctor?
255 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello, I went through your query, Oral iron supplements know to cause gastritis or agrevates gastritis. These tablets should be taken only on full stomach, that is after food only. I recommend you to Take omez-d capsule half an hour before breakfast, which helps to control both gastritis and nausea.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.